RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shashkin, Yurii Alekseevich
(1931–2011)

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30

Number of views:
This page:656
Abstract pages:4493
Full texts:1792
References:40
Candidate of physico-mathematical sciences (1958)

http://www.mathnet.ru/eng/person24969
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/548476

Publications in Math-Net.Ru
2010
1. Yu. A. Shashkin, “The degree of a cellular map of a rectangle to a three-link band”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  253–257  mathnet  elib
2. Yu. A. Shashkin, “On one combinatorial lemma”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  244–254  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S186–S196  isi  scopus
2001
3. Yu. A. Shashkin, “Local degrees of cubical mappings”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:2 (2001),  248–256  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 2, S208–S216
1998
4. Ju. A. Shashkin, “Steinhaus' problem on the chessboard”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  83–84  mathnet  zmath
1996
5. Yu. A. Shashkin, “Variants of the Tucker combinatorial lemma”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  127–132  mathnet  mathscinet  zmath  elib
1995
6. Yu. A. Shashkin, “Combinatorial lemmas and simplicial mappings”, Trudy Inst. Mat. i Mekh. UrO RAN, 3 (1995),  74–79  mathnet  mathscinet  zmath  elib
1989
7. Yu. A. Shashkin, “Euler characteristic and multiple coverings”, Mat. Zametki, 46:3 (1989),  110–113  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 749–751  isi
1987
8. A. G. Netrebin, Yu. A. Shashkin, “Separability by a fixed system of sets”, Dokl. Akad. Nauk SSSR, 292:3 (1987),  546–548  mathnet  mathscinet  zmath
1985
9. A. G. Netrebin, Yu. A. Shashkin, “Theorems of Kirchberger and Carathéodory type in generalized convexity spaces”, Dokl. Akad. Nauk SSSR, 283:5 (1985),  1085–1088  mathnet  mathscinet  zmath
1984
10. A. G. Netrebin, Yu. A. Shashkin, “Illuminability of a subset of the boundary of a convex body”, Mat. Zametki, 35:5 (1984),  749–755  mathnet  mathscinet  zmath; Math. Notes, 35:5 (1984), 396–399  isi
1983
11. Yu. A. Shashkin, “Interpolational systems of functions of the second kind and their topology”, Mat. Zametki, 33:5 (1983),  723–734  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 373–378  isi
1979
12. I. Ya. Gusak, Yu. A. Shashkin, “Finitely positively independent sets”, Mat. Zametki, 26:3 (1979),  417–426  mathnet  mathscinet  zmath; Math. Notes, 26:3 (1979), 700–705  isi
1978
13. Yu. A. Shashkin, L. G. Sharaburova, “Helly theorems for convex cones”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  104–107  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:11 (1978), 79–81
14. L. G. Sharaburova, Yu. A. Shashkin, “Intersections of convex cones”, Mat. Zametki, 24:3 (1978),  391–402  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 708–714
1977
15. Yu. A. Shashkin, “On sets admitting chebyshev vector systems”, Mat. Zametki, 21:2 (1977),  199–207  mathnet  mathscinet  zmath; Math. Notes, 21:2 (1977), 112–116
1975
16. L. G. Sharaburova, Yu. A. Shashkin, “Intersections of spherically convex sets”, Mat. Zametki, 18:5 (1975),  781–791  mathnet  mathscinet  zmath; Math. Notes, 18:5 (1975), 1054–1059
1973
17. Yu. A. Shashkin, “Convex sets, extremal points, simplexes”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 11 (1973),  5–50  mathnet  mathscinet  zmath; J. Soviet Math., 4:6 (1975), 625–655
1969
18. R. M. Min'kova, Yu. A. Shashkin, “On the convergence of linear operators of the class $S_m$”, Mat. Zametki, 6:5 (1969),  591–598  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 816–820
1967
19. Yu. A. Shashkin, “Interpolation families of functions and imbeddings of sets in Euclidean and projective spaces”, Dokl. Akad. Nauk SSSR, 174:5 (1967),  1030–1032  mathnet  mathscinet  zmath
20. Yu. A. Shashkin, “The Milman–Shocke boundary and approximation theory”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 170–171
1965
21. Yu. A. Shashkin, “Topological properties of sets connected with approximation theory”, Izv. Akad. Nauk SSSR Ser. Mat., 29:5 (1965),  1085–1094  mathnet  mathscinet  zmath
22. Yu. A. Shashkin, “Finitely defined linear operators in spaces of continuous functions”, Uspekhi Mat. Nauk, 20:6(126) (1965),  175–180  mathnet  mathscinet  zmath
1964
23. Yu. A. Shashkin, “Uniqueness and stability theorems for the inverse problem of the logarithmic potential”, Mat. Sb. (N.S.), 63(105):2 (1964),  215–226  mathnet  mathscinet  zmath
1963
24. Yu. A. Shashkin, “A remark on adjacent vertices on a convex polyhedron”, Uspekhi Mat. Nauk, 18:5(113) (1963),  209–211  mathnet  mathscinet  zmath
25. Yu. A. Shashkin, “On $k$-regular imbeddings of graphs in Euclidean spaces”, Uspekhi Mat. Nauk, 18:4(112) (1963),  195–199  mathnet  mathscinet  zmath
1962
26. Yu. A. Shashkin, “Korovkin systems in spaces of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:4 (1962),  495–512  mathnet  mathscinet  zmath
1960
27. Yu. A. Shashkin, “Convergence of positive linear operators in the space of continuous functions”, Dokl. Akad. Nauk SSSR, 131:3 (1960),  525–527  mathnet  mathscinet  zmath
28. V. G. Boltyanskii, S. S. Ryshkov, Yu. A. Shashkin, “On $k$-regular imbeddings and on applications to theory of function approximation”, Uspekhi Mat. Nauk, 15:6(96) (1960),  125–132  mathnet  mathscinet  zmath
1958
29. Yu. A. Shashkin, “On the inverse problem of the potential theory”, Dokl. Akad. Nauk SSSR, 118:1 (1958),  45–46  mathnet  mathscinet  zmath
1957
30. Yu. A. Shashkin, “On uniqueness in the inverse problem of the potential theory”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  64–66  mathnet  mathscinet  zmath

1978
31. A. P. Norden, L. N. Shevrin, Yu. A. Shashkin, “Valentin Konstantinovich Ivanov (on the occasion of his seventieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 11,  3–5  mathnet  mathscinet  zmath
1969
32. S. L. Sobolev, Yu. A. Shashkin, “Valentin Konstantinovich Ivanov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 24:2(146) (1969),  237–243  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:2 (1969), 185–191

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019